U.S. doctors online nowAsk doctors free
Cabot, AR
A 38-year-old male asked:

lisinopril causes dry cough, norvasc (amlodipine) severe edema legs currently on losartan but think it's causing gi issues what are thoughts on next move ?

1 doctor answer3 doctors weighed in
Dr. Joel Gorfinkel
Cardiac Electrophysiology 56 years experience
Next move: Unusual for losartan to cause gi problems. See Ur doc for full discussion. Frequently a lower dose of a combo of meds can still be effective in treating HBP, while decreasing the annoying side effects. Edema well known side effects of Norvasc (amlodipine). Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 32-year-old member asked:

I know that some women have arm swelling and pain after breast cancer surgery. Why does it happen?

4 doctor answers10 doctors weighed in
Dr. Raj Syal
Dr. Raj Syalanswered
Obstetrics and Gynecology 33 years experience
Lymph nodes: Doing breast cancer surgery the lymph nodes are removed. This causes the lymphatic fluid to back up in the arm.
Icard, NC
A 25-year-old female asked:

I have scoliosis & l5-s1, does that cause back pain radiating up to neck w/ numbness & tingling in legs & arms?

2 doctor answers8 doctors weighed in
Dr. Nalinaksha Joshi
Neurology 23 years experience
Possible: It depends on severity, location, extent and associated defect of spinal cord or nerves.
A 42-year-old member asked:

Pain in lower back, tingling in legs, leg spasms and muscle cramping. Could it all come from my back?

1 doctor answer3 doctors weighed in
Dr. Djamchid Lotfi
Neurology 58 years experience
Yes it could: But if persistent you must have a neurological consult.
A 31-year-old member asked:

What could cause sore legs, sore throat, and a rash on chest?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Many possibilities: See a doctor. This combination of symptoms should be evaluated and treated if necessary.
A 34-year-old male asked:

1st stage breast cancer was removed in march, had radiation therapy(30day), now taking tamoxifen, but coughing phlegm now, can it be a transfer to lungs?

3 doctor answers10 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unlikely: Most likely, simple respiratory track infection- bronchitis, see your doctor for examination, may give antibiotics along with cough medicine, and possible chest x-ray., metastasis is unlikely diagnosis in stage i

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 14, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.